# SDR AWXA200300472

- Difficulty date: April 14, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6545895
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK GALVANIC CORROSION WAS FOUND ON SPLICE AT AFT CARGO COMPARTMENT BILGE, BS 900, STR 27 LT. MAINTENANCE REMOVED CORRODED STRINGER SPLICE AT BS 900, STR 27 L/H, AND TRIMMED AWAY CORROSION ON STRINGER ENDS; PERFORMED HFEC INSPECTION OF TRIM TO VERIFY NO CRACKS EXIST; FABRICATED SHIMS, AND A NEW REPLACEMENT STRINGER SPLICE PER DWG 65-45776; INSTALLED REPAIR PARTS IAW AWA E.R. 15-5361-03119-SS3.
